| Model Number |
EPIQ 7 DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the x8-2t transducer had a crack in the seam of the sheath.The transducer was associated with an epiq 7c ultrasound system.This issue was found outside of clinical use and there was no patient or user harm.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
The customer was provided information for a transducer replacement.An investigation was performed to determine the cause of the reported problem.It was confirm the lens was damaged and it was determined the cause was likely a result of customer misuse.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.